# SDR DXTA200501103

- Difficulty date: November 23, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N692QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605092
- Aircraft time: 4,853 hours, 3,822 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pcb
- Part number: 66187046
- Part serial: 196
- Condition: Malfunctioned
- Location: Mlg
- Part time: 4,853 hours, 3,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR UNLOCK LIGHT WOULD NOT EXTINGUISH, ALSO HYD PRESS LIGHT STAYED ON.  SHORTLY AFTER STAB MIS COMP LIGHT ALSO CAME ON.  GEAR AND FLAPS EXTENDED NORMAL AND WITH GEAR DOWN ALL LIGHTS EXTINGUISHED.  INSPECTED, CLEANED AND OHMED WIRES PR034 TO PR002, PLO35 TO JL003, PL000 TO PL0032, JL003 TO PL037.  NO FAULTS FOUND, ALL OPS CHECK PASS AT THIS TIME.  GAINED ACCESS TO GEAR LOGIC PCB BOARD AND INSPECT, RERACKED WITH NO VISUAL DAMAGE NOTICED AT THIS TIME.  CYCLED GEAR SEVERAL TIMES WITH THE FAULT UNLOCK LT ON AND HYD PSI LIGHT ON INTERMITTENTLY.  PCB LANDING GEAR P/N 6618704-6 REPLACED.
